# SDR ASOA201001570

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 21,632 hours, 18,233 cycles
- Engine: Ge CF34*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AWL2 53-41-124, FOUND A SUSPECT CRACK LOCATED AT FS 409+128 PRESSURE BULKHEAD FWD FACE COMING FROM LOWER EDGE OF THE INBD U CHANNEL AT LBL 27.00. CRACK GOES UP AND PAST FIRST LOWEST FASTENER HOLE (BUT NOT PAST THE NEXT FASTENER HOLE UP) THAT ATTACHES THE CHANNEL TO BULKHEAD WEB. WORK COMPLETED/ PERFORMED ET INSP OF SUSPECT CRACK AT FS 409+128 PRESSURE BULKHEAD FWD FACE COMING FROM LOWER EDGE OF THE INBD U CHANNEL AT LT BL 36.00 IAW NDTM PART 1, 51-20-06. REPAIRED CRACKED BULKHEAD POST AT FS 409+128 AT LBL 27 IAW EC/TC REO 601R-53-41-056 WO 176783.
